# SDR SWAA2024020939555

- Difficulty date: January 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT LT WING 2023-786209<[01] REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE IRSS 216 AT LT WING. IAW B737-700 SRM 51-40-02 DWG # 115A2001; SHEET 34 & REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE IRSS 216 AT LT WING. IAW B737-700 SRM 51-40-02 DWG # 115A2001; SHEET 34 & REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.JOB COMPLETE.
